Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 91, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 5, 2013, 10:47 PM CDT for 11 counties in Texas; Lea County, New Mexico. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2013, 10:47 PM CDT (03:47 UTC)
- Expired
- Jun 5, 2013, 11:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Lea County, NM, Andrews County, TX, Borden County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Howard County, TX, Martin County, TX, Midland County, TX, Scurry County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 49 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 11:05 PM CDT | TSTM WND GST 61 | 2 E Andrews, TX | FROM WEST TEXAS MESONET |
| Jun 5, 11:30 PM CDT | TSTM WND GST 60 | Gardendale, TX | PUBLIC REPORTED STORAGE SHED WAS DESTROYED BY WINDS. ESTIMATED TIME OF OCCURENCE IS 1130 TO 1145 PM CDT |
| Jun 5, 11:40 PM CDT | TSTM WND GST 70 | 3 Wnw Fluvanna, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 9:44 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 3430 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
556
WUUS54 KMAF 060347
SVRMAF
NMC025-TXC003-033-115-135-165-227-317-329-415-475-495-060430-
/O.NEW.KMAF.SV.W.0091.130606T0347Z-130606T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1047 PM CDT WED JUN 5 2013
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAWSON COUNTY IN WEST TEXAS...
ECTOR COUNTY IN WEST TEXAS...
SOUTHEASTERN GAINES COUNTY IN WEST TEXAS...
NORTHWESTERN HOWARD COUNTY IN WEST TEXAS...
MARTIN COUNTY IN WEST TEXAS...
NORTHWESTERN MIDLAND COUNTY IN WEST TEXAS...
NORTHWESTERN SCURRY COUNTY IN WEST TEXAS...
NORTHEASTERN WARD COUNTY IN WEST TEXAS...
WINKLER COUNTY IN WEST TEXAS...
BORDEN COUNTY IN WEST TEXAS...
ANDREWS COUNTY IN WEST TEXAS...
SOUTHEASTERN LEA COUNTY IN SOUTHEAST NEW MEXICO...
* UNTIL 1130 PM CDT/1030 PM MDT/
* AT 1044 PM CDT/944 PM MDT/...NATIONAL WEATHER SERVICE
METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES EAST OF SLATON TO
15 MILES NORTHEAST OF LAMESA TO 18 MILES SOUTHWEST OF LAMESA TO 11
MILES WEST OF ANDREWS TO 25 MILES NORTHWEST OF KERMIT TO 20 MILES
SOUTHEAST OF CARLSBAD...MOVING SOUTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS...
LAMESA MUNICIPAL AIRPORT...
ANDREWS...
JAL...
LAMESA...
PATRICIA...
KEY...
MIDLAND...
ODESSA...
TENMILE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SAFE
SHELTER AWAY FROM WINDOWS.
WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING/400 AM MDT THURSDAY MORNING/ FOR SOUTHEAST NEW
MEXICO AND WEST TEXAS.
&&
LAT...LON 3297 10115 3285 10109 3233 10151 3204 10187
3180 10235 3163 10289 3169 10317 3238 10352
3261 10289 3297 10220
TIME...MOT...LOC 0345Z 334DEG 48KT 3337 10144 3291 10183
3258 10221 3230 10272 3215 10332 3217 10400
$$1 follow-up statement
195
WWUS54 KMAF 060408
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1108 PM CDT WED JUN 5 2013
NMC025-TXC003-033-115-135-165-227-317-329-415-475-495-060430-
/O.CON.KMAF.SV.W.0091.000000T0000Z-130606T0430Z/
DAWSON TX-ECTOR TX-GAINES TX-HOWARD TX-MARTIN TX-MIDLAND TX-SCURRY
TX-WARD TX-WINKLER TX-BORDEN TX-ANDREWS TX-LEA NM-
1108 PM CDT WED JUN 5 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT/1030 PM MDT/ FOR SOUTHEASTERN LEA...ANDREWS...BORDEN...WINKLER...
NORTHEASTERN WARD...NORTHWESTERN SCURRY...NORTHWESTERN MIDLAND...
MARTIN...NORTHWESTERN HOWARD...SOUTHEASTERN GAINES...ECTOR AND DAWSON
COUNTIES...
AT 1106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM POST TO 14 MILES EAST OF LAMESA TO 24
MILES NORTHWEST OF STANTON TO 16 MILES SOUTH OF ANDREWS TO 9 MILES
NORTHWEST OF KERMIT TO 24 MILES NORTHWEST OF MENTONE...MOVING
SOUTHEAST AT 45 MPH.
SOME LOCATIONS AFFECTED BY SEVERE THUNDERSTORMS
INCLUDE...TARZAN...NOTREES... ...KERMIT...NOTREES...LENORAH...
GRADY...MIDLAND...ODESSA AND WINK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN LEA AND
GAINES COUNTIES. SEEK SAFE SHELTER AWAY FROM WINDOWS.
WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING/400 AM MDT THURSDAY MORNING/ FOR SOUTHEAST NEW
MEXICO AND WEST TEXAS.
&&
LAT...LON 3222 10341 3245 10285 3297 10195 3297 10115
3285 10109 3233 10151 3204 10187 3180 10235
3163 10289 3169 10317
TIME...MOT...LOC 0406Z 334DEG 48KT 3311 10130 3266 10169
3233 10207 3205 10258 3190 10317 3192 10385
$$
HLUCHANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 10:15 PM CDT, 32 minutes earlier.
Area forecast discussion, Jun 5, 10:15 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1015 PM CDT WED JUN 5 2013 .UPDATE... && .DISCUSSION... HAVE UPDATED GRIDS/ZONES FOR NEW SVR STORM WATCH. NEW STORMS WITH DAMAGING WIND CURRENTLY MOVING INTO SE NM AND NW PERMIAN BASIN. && .PREV DISCUSSION... /ISSUED 714 PM CDT WED JUN 5 2013/ DISCUSSION... AVIATION... PRIMARY AVIATION CONCERNS OVER THE NEXT 24 HOURS INCLUDE ONGOING THUNDERSTORM DEVELOPMENT AND A FRONTAL PASSAGE. CONVECTION WILL CONTINUE THRU THE EVENING AND HAVE INCLUDED TEMPO TSRA MENTIONS AT CNM...HOB...AND MAF. BOUNDARIES ACROSS THE AREA ARE PRODUCING A HIGHLY VARIABLE WIND FIELD WHICH WILL BECOME MORE UNIFORM OUT OF THE EAST WITH TONIGHT/S FRONTAL PASSAGE. THE FRONT IS EXPECTED TO BE THROUGH ALL TAF SITES BY 07Z. PREV DISCUSSION... /ISSUED 231 PM CDT WED JUN 5 2013/ DISCUSSION... THE CHANCE FOR THUNDERSTORMS WILL INCREASE ACROSS THE NORTHERN AND POSSIBLY THE CENTRAL PERMIAN BASIN THIS EVENING AND OVERNIGHT DUE TO AN OUTFLOW BOUNDARY CURRENTLY RESIDING IN THE NORTHERN PERMIAN BASIN...COMBINED WITH UPPER LEVEL DIVERGENCE ASSOCIATED WITH THE LEFT EXIT REGION OF THE UPPER JET. THE OUTFLOW SHOULD PRESS SOUTH AND WEST OVERNIGHT TOWARD THE MOUNTAINS AS IT GETS PUSHED BY CONVECTION FORMING ALONG THE BOUNDARY AND ALSO CONVECTION FORMING FURTHER NORTH DEVELOPING IN THE TEXAS PANHANDLE ASSOCIATED WITH A COLD FRONT. STORMS THAT FORM WILL HAVE THE POTENTIAL TO BECOME SEVERE GIVEN 0-6 KILOMETER SHEAR GREATER THAN 40 KNOTS AND CAPES IN EXCESS OF 1500 J/KG. GETTING MIXED SIGNALS ABOUT THE BEST CHANCE FOR CONVECTION TOMORROW. THE BEST CHANCE MAY ENDING UP BEING IN THE HIGHER TERRAIN OF EXTREME SOUTHWEST TEXAS CLOSEST TO THE SOUTHWARD MOVING FRONT WITH ENHANCEMENT FROM TOPOGRAPHY. ANY STORMS THAT COULD FORM TOMORROW WOULD HAVE THE POTENTIAL TO BECOME SEVERE WITH SHEAR FORECAST TO BE 40 KNOTS WITH CAPES OF OVER 1000 J/KG. WILL CONTINUE SLIGHT POPS AREAWIDE. HIGH TEMPERATURES THURSDAY WILL BE 10 TO 20 DEGREES COOLER AREAWIDE BEHIND THE FRONT. THE BEST CHANCE FOR WIDESPREAD CONVECTION THE NEXT 7 DAYS MAY END UP BEING THURSDAY NIGHT. THE GFS/NAM/ECMWF ARE KEYING ON A POTENTIAL MCS FORMING BY A SHORTWAVE MOVING SOUTHEAST FROM NEW MEXICO INTO THE PERMIAN BASIN AIDED BY A 30 KNOT LOW LEVEL JET. HAVE UPPED POPS IN THE CHANCE CATEGORY THURSDAY NIGHT ACROSS THESE AREAS. KEPT CHANCE POPS GOING FRIDAY ANTICIPATING THURSDAY NIGHT ACTIVITY COULD STILL BE ONGOING IN THE AFOREMENTIONED AREAS FRIDAY MORNING WITH ADDITIONAL DEVELOPMENT FURTHER WEST IN THE MOUNTAINS IN THE AFTERNOON DUE TO HEATING COMBINED WITH MOIST UNSTABLE UPSLOPE FLOW. ACTIVITY WOULD CONTINUE BUT DIMINISH INTO FRIDAY EVENING SO KEPT SLIGHT POPS GOING. IT APPEARS THE LAST CHANCE FOR ANY PRECIPITATION THIS FORECAST PACKAGE WILL BE SATURDAY AS ONE ADDITIONAL SHORTWAVE POSSIBLY MOVES INTO THE REGION IN THE NORTHWEST FLOW ALOFT. BEYOND SATURDAY AN UPPER LEVEL RIDGE IS FORECAST TO BUILD OVER THE SOUTHERN PLAINS AND SOUTHERN ROCKIES SUNDAY THROUGH NEXT TUESDAY. TEMPERATURES WILL ALSO CLIMB TO ABOVE NORMAL AGAIN BY NEXT SUNDAY UNDERNEATH THIS RIDGE. ISOLATED THUNDERSTORMS CANNOT BE ENTIRELY RULED OUT EACH AFTERNOON AND EARLY EVENING IN THE DAVIS MOUNTAINS BUT WILL NOT MENTION THIS FAR OUT IN THE FORECAST CYCLE. && .PRELIMINARY POINT TEMPS/POPS... ANDREWS TX 68 84 62 84 / 30 20 40 30 BIG SPRING TX 68 82 63 83 / 40 20 40 30 CARLSBAD NM 66 86 63 86 / 30 20 40 30 DRYDEN TX 74 92 71 88 / 20 20 20 30 FORT STOCKTON TX 70 93 66 87 / 20 20 30 30 GUADALUPE PASS TX 61 82 59 83 / 10 20 30 20 HOBBS NM 63 82 62 85 / 40 20 40 30 MARFA TX 57 90 55 84 / 10 20 30 20 MIDLAND INTL AIRPORT TX 69 84 63 82 / 30 20 40 30 ODESSA TX 69 86 64 82 / 30 20 40 30 WINK TX 69 92 64 86 / 20 20 40 30 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. &&
Hazardous weather outlook, Jun 5, 12:27 PM CDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1227 PM CDT WED JUN 5 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-061730- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 1227 PM CDT WED JUN 5 2013 /1127 AM MDT WED JUN 5 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF A TATUM TO BIG SPRING LINE THIS AFTERNOON, WITH MORE WIDELY SCATTERED THUNDERSTORMS OVER THE TRANS PECOS, PERMIAN BASIN AND INTO THE BIG BEND REGION. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. ANY STORMS THAT DEVELOP WILL LIKELY LAST INTO THE EVENING, IF NOT THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY NIGHT. SOME OF THESE STORMS COULD BE SEVERE, ESPECIALLY OVER THE HIGHER TERRAIN OF SOUTHWEST TEXAS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS THURSDAY AFTERNOON. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER SOUTHEAST NEW MEXICO AND THE PERMIAN BASIN THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Jun 5, 9:47 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
947 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST TATUM 33.26N 103.32W
06/05/2013 M62 MPH LEA NM MESONET
&&
MARK.STROBINLocal storm report, Jun 5, 9:50 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
950 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL HERMLEIGH 32.64N 100.76W
06/05/2013 E2.50 INCH SCURRY TX PUBLIC
REPORT FROM SOCIAL MEDIA
&&
MHLocal storm report, Jun 5, 10:17 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1017 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND DMG HOBBS 32.73N 103.16W
06/05/2013 LEA NM TRAINED SPOTTER
BROWN-OUT CONDITIONS...SNAPPED POWER POLES...TREES
DOWN...AND ESTIMATED WIND GUST OF 60 MPH
&&
MHLocal storm report, Jun 5, 10:27 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1027 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL FRANKEL CITY 32.39N 102.78W
06/05/2013 E1.50 INCH ANDREWS TX PUBLIC
&&
MARK.STROBINLocal storm report, Jun 5, 10:32 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1032 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND GST 5 NW HOBBS 32.79N 103.22W
06/05/2013 M59 MPH LEA NM MESONET
&&
MARK.STROBINLocal storm report, Jun 5, 10:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1043 PM CDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND GST 1 SW SEAGRAVES 32.93N 102.58W
06/05/2013 M58 MPH GAINES TX MESONET
&&
MARK.STROBINThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:34 PM CDT | Severe Thunderstorm Warning | MAF | Martin, Midland | 41 min |
| Jun 5, 8:03 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Mitchell | 42 min |
| Jun 5, 8:13 PM CDT | Areal Flood Advisory | MAF | Howard, Martin | 3 hr |
| Jun 5, 8:16 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin, Midland | 29 min |
| Jun 5, 8:25 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 35 min |
| Jun 5, 8:41 PM CDT | Areal Flood Advisory | MAF | Borden, Howard, Mitchell, Scurry | 2 hr |
| Jun 5, 8:58 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 47 min |
| Jun 5, 9:28 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 47 min |
| Jun 5, 9:49 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines | 56 min |
| Jun 5, 10:14 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 31 min |
| Jun 5, 11:27 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Glasscock, Howard, Martin, Mitchell and 1 more | 48 min |
| Jun 5, 11:31 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Crane, Ector, Glasscock, Martin, Midland and 3 more | 44 min |
| Jun 6, 12:15 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Midland, Mitchell, Reagan, Scurry and 1 more | 60 min |
| Jun 5, 8:46 PM CDT | Special Weather Statement | MAF | Lea | 29 min |
| Jun 5, 9:23 PM CDT | Special Weather Statement | MAF | Lea | 37 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.